Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 56, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 18, 2008, 9:31 AM CDT for Reynolds County, Missouri. It took effect at Mar 18, 2008, 12:34 PM CDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2008, 9:31 AM CDT (14:31 UTC)
- In effect from
- Mar 18, 2008, 12:34 PM CDT
- Expired
- Mar 21, 2008, 5:30 AM CDT
- In force
- 65 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 20.02 ft at Mar 19, 2008, 8:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 181431
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT TUE MAR 18 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAINS THE PAST 24
HOURS AND AN ADDITIONAL 2 INCHES IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-191431-
/O.NEW.KLSX.FL.W.0056.080318T1734Z-080321T2136Z/
/ANNM7.2.ER.080318T1734Z.080319T1200Z.080320T2136Z.NO/
931 AM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS AFTERNOON TO THURSDAY.
* AT 8:45 AM TUESDAY THE STAGE WAS 5.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.0 FEET BY TOMORROW
MORNING AND FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
BLACK RIVER
ANNAPOLIS 8 5.3 18.0 9.3 6.7 4.9 4.210 follow-up statements
000
WGUS83 KLSX 181909
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CDT TUE MAR 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-191909-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0600Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080321T0600Z.NO/
209 PM CDT TUE MAR 18 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THE WARNING IS CANCELLED.
* AT 1:45 PM TUESDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
FRIDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
BLACK RIVER
ANNAPOLIS 8 9.7 20.0 9.7 7.5 6.4 5.7000
WGUS83 KLSX 190132
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT TUE MAR 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 5 TO 6 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AN ADDITIONAL 2 TO 3 INCHES FORECAST IN THE NEXT
24 HOURS...
MODERATE TO HEAVY RAINS WILL CONTINUE TO FALL THROUGHOUT THE BASIN
THRU TONIGHT AND INTO WEDNESDAY. ALREADY EXCESSIVE RAINS HAVE FALLEN
WITH AN ADDITIONAL 2 TO 3 INCHES OF RAIN EXPECTED...WITH LOCALLY
HIGHER AMOUNTS.
THIS WILL LEAD TO EXPANSION IN EXISTING FLOODING...OR ESCALATION TO
FLOODING IN INUNDATION FOR THE AREAS THAT ARE ONLY EXPERIENCING
MINOR FLOODING AT THE MOMENT.
AS SUCH HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
RESIDENTS LIVING IN AND AROUND THE REGION SHOULD BE AWARE OF LOCALIZED
FLOODING ON LOCAL CREEKS...STREAMS AND RIVERS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP
VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE
SMART CHOICE...TURN AROUND...DONT DROWN.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-200132-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080321T1256Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080320T1256Z.NO/
832 PM CDT TUE MAR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM TUESDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
BLACK RIVER
ANNAPOLIS 8 13.5 20.0 8.3 3.4 2.8 2.6000
WGUS83 KLSX 190635
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 5 TO 10 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND 1 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...
RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-200635-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080321T1256Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080320T1256Z.NO/
135 AM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY.
* AT 12:45 AM WEDNESDAY THE STAGE WAS 17.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.0 FEET BY THIS
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
BLACK RIVER
ANNAPOLIS 8 17.1 20.0 8.3 3.4 2.8 2.6000
WGUS83 KLSX 190713
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER IN MISSOURI...
NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 5 TO 10 INCHES OF PRECIPITATION
THE PAST 48 HOURS AND 1 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...
RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-200713-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0936Z/
/ANNM7.2.ER.080318T1545Z.080319T1200Z.080321T0936Z.NO/
213 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY.
* AT 1:46 AM WEDNESDAY THE STAGE WAS 17.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 20.0 FEET TODAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
BLACK RIVER
ANNAPOLIS 8 17.8 20.0 11.6 7.8 6.1 4.8000
WGUS83 KLSX 191607
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR ANNAPOLIS IN
MISSOURI...
AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 48 HOURS OF EXCESSIVE RAINFALL...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-201607-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0320Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0320Z.NO/
1107 AM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 19.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW LATE EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
BLACK RIVER
ANNAPOLIS 8 19.8 11.3 6.6 2.4 2.4 2.4000
WGUS83 KLSX 200142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAR 19 2008
...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER...
NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL DURING THE PAST
48 HOURS AND NO ADDITIONAL PRECIPITATION FORECAST IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-210142-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
842 PM CDT WED MAR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SATURDAY AFTERNOON.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD
STAGE BY FRIDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/20 03/21 03/22 03/23 03/24
BLACK RIVER
ANNAPOLIS 8 16.0 11.7 8.7 6.7 5.4 4.7000
WGUS83 KLSX 201336
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 AM CDT THU MAR 20 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSAIVE RAINFALL ON MONDAY AND
TUESDAY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-211336-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
836 AM CDT THU MAR 20 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY AFTERNOON.
* AT 7:45 AM THURSDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BLACK RIVER
ANNAPOLIS 8 11.1 8.7 6.7 5.4 4.7 4.3000
WGUS83 KLSX 201853
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT THU MAR 20 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL ON MONDAY AND
TUESDAY...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-211853-
/O.CON.KLSX.FL.W.0056.000000T0000Z-080322T1912Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T1912Z.NO/
153 PM CDT THU MAR 20 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL FRIDAY.
* AT 1:45 PM THURSDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BLACK RIVER
ANNAPOLIS 8 9.7 8.5 6.7 5.4 4.7 4.3000
WGUS83 KLSX 210022
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT THU MAR 20 2008
...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER...
NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING CONTAINS NO ADDITIONAL PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-220022-
/O.EXT.KLSX.FL.W.0056.000000T0000Z-080322T0900Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0900Z.NO/
722 PM CDT THU MAR 20 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE FRIDAY NIGHT.
* AT 6:45 PM THURSDAY THE STAGE WAS 8.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE
EARLY TOMORROW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/21 03/22 03/23 03/24 03/25
BLACK RIVER
ANNAPOLIS 8 8.9 7.7 5.7 4.6 4.5 4.5000
WGUS83 KLSX 211030
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 AM CDT FRI MAR 21 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
THE BLACK RIVER HAS FALLEN BELOW FLOOD STAGE AT ANNAPOLIS.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-211100-
/O.CAN.KLSX.FL.W.0056.000000T0000Z-080322T0900Z/
/ANNM7.2.ER.080318T1545Z.080319T1331Z.080321T0815Z.NO/
530 AM CDT FRI MAR 21 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 4:45 AM FRIDAY THE STAGE WAS 7.9 FEET.
* FELL BELOW FLOOD STAGE AT 3:15 AM FRIDAY.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/22 03/23 03/24 03/25 03/26
BLACK RIVER
ANNAPOLIS 8 7.9 7.8 6.7 5.5 4.7 4.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 18, 4:46 AM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Mar 18, 4:46 AM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT TUE MAR 18 2008
.DISCUSSION...
RAIN AND SCT TSRA CONT OVR THE SRN HALF OF THE CWA EARLY THIS MRNG
NR AXIS OF STG SWLY LLJ EXTDG NEWD FM SWRN AR NE THRU SERN MO...AND
ALONG AND AHD OF INVERTED SFC TROF EXTDG FM ERN OK NE THRU WRN MO.
THIS INVERTED SFC TROF/CDFNT WILL SHIFT SLOWLY SEWD TDA THRU WED.
THE AXIS OF HIGHEST QPF SHOULD SLOWLY SHIFT SEWD WITH TIME AS THIS
LOW LVL BNDRY MOVES SLOWLY SEWD AND AS THE STG SWLY LLJ AND AXIS OF
ABUNDANT LOW LVL MOISTURE AHD OF THE 850 MB TROF ALSO TRANSLATES
SLOWLY SEWD WITH TIME. THE NAM MDL ALSO SHOWS THE HIGH AXIS OF K
INDICES IN THE LOWER TO MID 30S OVER SRN PTNS OF MO AND IL THIS
MRNG SHIFTING SE OF THE CWA TGT INTO WED. WITH THIS TREND REMOVED
THE NRN COUNTIES FM THE CURRENT FLOOD WATCH TDA. THE FLOOD WATCH
WILL CONT TDA FOR THE SRN TWO THIRDS OF THE CWA TDA...FROM ALONG
AND SE OF A LINE FM COLUMBIA MO NE TO CARROLLTON IL. THIS EVNG THE
FLOOD WATCH WILL BE OVER THE SERN HALF OF THE CWA...AND THEN ONLY
OVER THE MOST SRN AND ERN COUNTIES OF THE CWA LT TGT. THE RAIN
SHOULD TAPER OFF DURING THE DAY ON WED AS THE PERSISTANT UPR LVL
DIVERGENCE OVER MUCH OF THE CWA BTWN THE NRN UPR LVL JT STREAK IN
THE GRT LKS REGION AND THE SRN UPR LVL JET STREAK MOVG NEWD THRU
THE SRN PLAINS FINALLY SHIFTS E OF THE CWA AS THE UPR TROF MOVES E
OF MO. ALSO MID LVL CLOSED LOW STILL CURRENTLY SW OF TX WILL MOVE
NEWD THRU TX AND BCM AN OPEN WV AS IT MOVES INTO WRN AR BY 12Z WED
MOVG INTO WRN TN BY 18Z WED. AS THIS WKNG VORT MAX MOVES SE OF THE
CWA THE DEFORMATION TYPE PCPN OVER THE SRN AND ERN PTN OF THE CWA
WILL SHIFT E OF THE CWA BY WED NGT. MDLS DO SHOW A WK CLIPPER TYPE
SHRTWV TROF AND ASSOCIATED WK SFC WV MOVG E-SEWD THRU IA WED NGT
INTO THU BUT IT APRS THAT PCPN SHOULD BE N AND NE OF THE CWA ALONG
AND W OF THE TRACK OF THE VORT MAX AND SFC REFLECTION. MAY BE A
POTENTIAL OF RAIN OR SNOW OVR MAINLY NRN MO THU NGT AND FRI AS A
SFC LOW MOVES EWD THRU NRN MO. THE GFS MDL IS A LTL FURTHER S WITH
THE TRACK OF THE SFC LOW AS COMPARED TO THE NAM AND HENCE HAS A
LTL MORE QPF OVR THE NRN PTN OF THE CWA. JUST INCLUDED A LOW POP
OVR THE NRN AND NERN PTN OF THE CWA ON FRI.
GKS
&&
.AVIATION...
FOR THE 06Z TAFS...
WARM FRONT DRAPPED ACROSS SRN MO AND SRN IL HAS MOVED LITTLE OVER
THE LAST 8 HRS. PRIMARY AXIS OF RAIN AND THUNDERSTORMS IS BECOMING
ESTABLISHED FOR THE NEXT 3-6 HRS ACROSS SRN MO/IL WITH STL AREA
WITHIN THE NRN FRINGE. MVFR AND OCCASIONALLY IFR CONDS EXPECTED
WITH THE RAIN/TSRA. BIGGEST QUESTION IS WHETHER RAIN WILL MOVE
BACK NWD AND IMPACT KCOU. GUIDANCE INSISTS IT WILL THEREFORE HAVE
KEPT RAIN FOR A PERIOD OVERNIGHT INTO EARLY TUES. VSBYS/CIGS
ACROSS THE NRN HALF OF MO INTO CENTRAL IL SHOULD GRADUALLY LOWER
TNGT WITH STRATUS AND BR AND FALL TO IFR IN THE WAKE OF AN
INVERTED TROF AND CDFNT PASSAGE OVERNIGHT INTO TUESDAY MORNING.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD-FRANKLIN-GASCONADE-
JEFFERSON-LINCOLN-OSAGE-ST. CHARLES-ST. LOUIS-ST. LOUIS
CITY-WARREN-WASHINGTON.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IRON-MADISON-REYNOLDS-
ST. FRANCOIS-STE. GENEVIEVE.
FLOOD WATCH THROUGH THIS EVENING FOR BOONE-CALLAWAY-COLE-
MONITEAU-MONTGOMERY.
IL...FLOOD WATCH THROUGH LATE TONIGHT FOR BOND IL-CALHOUN IL-GREENE
IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-
ST. CLAIR IL.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLINTON IL-FAYETTE IL-
MARION IL-RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 18, 9:20 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 920 AM CDT TUE MAR 18 2008 ILZ095>097-MOZ018-019-026-027-034>036-042-191115- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-AUDRAIN- 920 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL LOCALLY REDUCE THE VISIBILITY BELOW ONE QUARTER OF A MILE THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF SNOW FRIDAY MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH NORTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-047>052-059>065- 072>075-084-085-099-191115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 920 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS UP TO 7 INCHES POSSIBLE ALONG AND SOUTH OF INTERSTATE 44 IN MISSOURI AND INTERSTATE 70 IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLOOD WATCH AND WARNING PRODUCTS FOR SPECIFIC DETAILS ON THIS FLOODING EVENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Mar 18, 6:26 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD STEELVILLE 37.97N 91.36W
03/18/2008 CRAWFORD MO LAW ENFORCEMENT
8 TO 12 INCHES OF WATER ON HWY 19 SOUTH OF STEELVILLE
0400 AM FLASH FLOOD FARMINGTON 37.78N 90.43W
03/18/2008 ST. FRANCOIS MO LAW ENFORCEMENT
WATER COVERING MANY LOW BRIDGE CROSSINGS ACROSS COUNTY
0400 AM FLASH FLOOD POTOSI 37.94N 90.78W
03/18/2008 WASHINGTON MO LAW ENFORCEMENT
WATER COVERING SEVERAL STREETS IN POTOSI. WATER ON OTHER
ROADS IN COUNTY...HWY 47 AT NEW DIGGINS RD...LICK SKILLET
RD AND JOHN SMITH RD.
0430 AM FLASH FLOOD S BELLEVILLE 38.53N 90.00W
03/18/2008 ST. CLAIR IL LAW ENFORCEMENT
ONE FOOT OF WATER FLOWING ACROSS JEFFERSON ROAD BETWEEN
BELLEVILLE AND FREEBURG
0500 AM FLASH FLOOD STE. GENEVIEVE 37.97N 90.05W
03/18/2008 STE. GENEVIEVE MO LAW ENFORCEMENT
WATER COVERING MANY LOW WATER BRIDGES ACROSS COUNTY
&&
MILLERLocal storm report, Mar 18, 6:40 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLOOD SALEM 38.63N 88.95W
03/18/2008 MARION IL LAW ENFORCEMENT
8 TO 12 INCHES OF STANDING WATER COVERING A TYPICAL
PROBLEM SECTION OF TOWN. AREA HAS BEEN BARRICADED. MANY
OTHER ROADS THROUGHOUT COUNTY WITH SECTIONS OF STANDING
WATER. EXACT DEPTH UNKNOWN BUT LESS THAN 6 INCHES.
0430 AM FLOOD SHATTUC 38.61N 89.19W
03/18/2008 CLINTON IL LAW ENFORCEMENT
PART OF OLD HIGHWAY 50 FLOODED AS CULVERT GOT BACKED UP.
&&
TESLocal storm report, Mar 18, 8:42 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HEAVY RAIN FERGUSON 38.75N 90.30W
03/18/2008 M1.45 INCH ST. LOUIS MO TRAINED SPOTTER
24 HOUR RAINFALL...
&&
CVKINGLocal storm report, Mar 18, 8:43 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN ELLINGTON 37.24N 90.97W
03/18/2008 M4.00 INCH REYNOLDS MO CO-OP OBSERVER
24 HOUR RAINFALL TOTAL...4.0 INCHES
&&
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 8:55 PM CDT | River Flood Warning | LSX | Crawford | 3 days |
| Mar 17, 8:55 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Mar 17, 11:36 PM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Mar 18, 1:10 AM CDT | River Flood Warning | LSX | Marion | 9 hr |
| Mar 18, 5:20 AM CDT | River Flood Warning | LSX | Jefferson | 5 days |
| Mar 18, 10:54 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Mar 18, 11:05 AM CDT | River Flood Warning | LSX | Lincoln | 3 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 18, 11:31 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Mar 18, 12:12 PM CDT | River Flood Warning | LSX | Franklin | 4 days |
| Mar 18, 12:34 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Mar 18, 12:34 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Mar 18, 1:25 PM CDT | River Flood Warning | LSX | Osage | 33 hr |
| Mar 18, 1:25 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Marion | 23 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Pike | 32 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Pike | 7 days |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Lincoln | 56 hr |
| Mar 18, 1:54 PM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Mar 18, 2:36 PM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.